Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1986, Volume 49, Pages 113–129 (Mi mmo464)  

This article is cited in 7 scientific papers (total in 7 papers)

Integration with respect to generalized measures on topological linear spaces

A. Yu. Khrennikov


Full text: PDF file (2477 kB)

Bibliographic databases:
UDC: 517.98+519.21
MSC: Primary 28C20; Secondary 46G12, 60B99
Received: 21.12.1983

Citation: A. Yu. Khrennikov, “Integration with respect to generalized measures on topological linear spaces”, Tr. Mosk. Mat. Obs., 49, MSU, M., 1986, 113–129

Citation in format AMSBIB
\Bibitem{Khr86}
\by A.~Yu.~Khrennikov
\paper Integration with respect to generalized measures on topological linear spaces
\serial Tr. Mosk. Mat. Obs.
\yr 1986
\vol 49
\pages 113--129
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo464}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=853536}
\zmath{https://zbmath.org/?q=an:0632.28006}


Linking options:
  • http://mi.mathnet.ru/eng/mmo464
  • http://mi.mathnet.ru/eng/mmo/v49/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Khrennikov, “Infinite-dimensional pseudodifferential operators”, Math. USSR-Izv., 31:3 (1988), 575–601  mathnet  crossref  mathscinet  zmath
    2. A. Yu. Khrennikov, “Functional superanalysis”, Russian Math. Surveys, 43:2 (1988), 103–137  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. Yu. Khrennikov, “Quantization of bosonic string field and infinite-dimensional pseudodifferential operators. Fixed gauge”, Theoret. and Math. Phys., 80:2 (1989), 829–838  mathnet  crossref  mathscinet  isi
    4. A. Yu. Khrennikov, “Equatios on a superspace”, Math. USSR-Izv., 36:3 (1991), 597–627  mathnet  crossref  mathscinet  zmath  adsnasa
    5. A. Yu. Khrennikov, “Mathematical methods of non-Archimedean physics”, Russian Math. Surveys, 45:4 (1990), 87–125  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. Yu. Khrennikov, “Quantum mechanics over non-Archimedean number fields”, Theoret. and Math. Phys., 83:3 (1990), 623–632  mathnet  crossref  mathscinet  zmath  isi
    7. A. Yu. Khrennikov, “Generalized functions and Gaussian path integrals over non-archimedean function spaces”, Math. USSR-Izv., 39:1 (1992), 761–794  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:80
    Full text:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022